Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 85, NWS Austin/San Antonio, TX

June 17, 2015Bexar County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jun 17, 2015, 7:33 PM CDT for Bexar County, Texas. It took effect at Jun 17, 2015, 8:28 PM CDT. It was in force for 8 hr.

The area

The outline as issued.

The facts

Issued
Jun 17, 2015, 7:33 PM CDT (00:33 UTC)
In effect from
Jun 17, 2015, 8:28 PM CDT
Expired
Jun 18, 2015, 4:28 AM CDT
In force
8 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Moderate

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 52 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Olmos Creek at Dresden Drive (SIOT2).

Action stage
9 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08177700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

241 
WGUS44 KEWX 180033
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
733 PM CDT WED JUN 17 2015

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Olmos Creek 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-180928-
/O.NEW.KEWX.FL.W.0085.150618T0128Z-150618T0928Z/
/SIOT2.2.ER.150618T0128Z.150618T0200Z.150618T0328Z.NO/
733 PM CDT WED JUN 17 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the Olmos Creek At Dresden Drive.
* until late tonight...or until the warning is cancelled.
* At  7:15 PM Wednesday the stage was 8.2 feet.
* Flood stage is 9.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to rise to near
  10.3 feet in the next few hours.The river will fall below bankfull stage later
  tonight.
* Impact...At 10.0 feet...Moderate lowland flooding approaches businesses in the
  southwest quadrant of Loop 410 and West Avenue. Low bridges and crossings 
  upstream near Lockhill-Selma are very dangerous to traffic..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 10.6 feet on Nov 22 
  2004.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Dresden Drive       9    9    8.2   Wed  7 PM                          


&&

LAT...LON 2952 9855 2953 9851 2946 9845 2945 9850


$$
1 follow-up statement
479 
WGUS84 KEWX 180359
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1059 PM CDT WED JUN 17 2015

...The flood warning is cancelled for the following rivers in Texas...

  Olmos Creek At Dresden Drive Affecting Bexar County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-180429-
/O.CAN.KEWX.FL.W.0085.000000T0000Z-150618T0928Z/
/SIOT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1059 PM CDT WED JUN 17 2015

The flood warning is cancelled for
  the Olmos Creek At Dresden Drive.
* At 10:45 PM Wednesday the stage was 5.5 feet.
* Flood stage is 9.0 feet.
* Forecast...The river crested below flood stage at 8.7 feet. The river will 
  continue to fall.
* Impact...At 9.0 feet...Minor lowland flooding extends into low areas of the 
  flood plain with no significant damage..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Dresden Drive       9    9    5.5   Wed 11 PM                         


&&

LAT...LON 2952 9855 2953 9851 2946 9845 2945 9850


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 17, 6:38 PM CDT, 55 minutes earlier.

Area forecast discussion, Jun 17, 6:38 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
638 PM CDT WED JUN 17 2015

.AVIATION...
THE I-35 TAFS REFLECT ONGOING CONVECTION...WHICH SHOULD WANE AND
END BY 03Z. OTHERWISE...LOOK FOR MOIST GULF FLOW TO BECOME RE-
ESTABLISHED BY 10Z...RESULTING IN SOUTHERLY WINDS AND MVFR CIGS AT
ALL TAF STIES FROM THEN UNTIL 15Z. EXPECT CIGS TO LIFT TO THE
THRESHOLD OF MVFR/VFR...AND POSSIBLY SOME BREAKS WILL DEVELOP. THE
CONVECTION FORECAST FOR TOMORROW IS UNCERTAIN...SO LEFT OUT
MENTION AT THIS TIME AND WILL UPDATE AS NEW MODEL RUNS CLARIFY
THINGS FOR TOMORROW.

&&

.PREV DISCUSSION... /ISSUED 317 PM CDT WED JUN 17 2015/

SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
TROPICAL DEPRESSION BILL HAS MOVED INTO NORTH TEXAS AND IS
CURRENTLY VERY NEAR THE FORT WORTH AREA. HERE IN CENTRAL TEXAS A
BAND OF CONVECTION HAS PERSISTED FOR MOST OF THE DAY ALONG THE
COASTAL PLAINS FROM KENEDY TO CUERO TO SUBLIME. ADDITIONAL SHOWERS
AND THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTH CENTRAL TEXAS DUE TO
THE RICH MOISTURE IN PLACE AND THE LIFT PROVIDED BY THE SUNSHINE
THAT THE HILL COUNTRY GOT THIS MORNING.

CONCERNING THE FLASH FLOOD WATCH...HAVE DROPPED IT FOR COUNTIES
WEST OF I-35. ALTHOUGH A FEW MODELS (NAM AND NOW THE HRRR) SHOW
SHOWERS AND THUNDERSTORMS ACROSS THE EDWARDS PLATEAU AND HILL
COUNTRY LATE THIS EVENING AND OVERNIGHT TONIGHT THE THREAT FOR
WIDESPREAD FLASH FLOODING HAS DIMINISHED. FOR AREAS EAST OF I-35
THE WATCH REMAINS INTACT DUE TO THE ONGOING RAINS AND DEVELOPMENT
OF OTHER SHOWERS AND STORMS ALONG THE I-35 CORRIDOR. THE AREAS
EAST OF I-35 HAVE ALSO SEEN RAIN THE LAST TWO DAYS FROM BILL.
MODELS SHOW MOST OF THE ACTIVITY WANING LATE TONIGHT SO HAVE MOVED
UP THE EXPIRATION TIME OF THE WATCH UP TO MIDNIGHT.

MESOSCALE MODELS SHOW THE ACTIVITY INCREASING IN COVERAGE THIS
EVENING ACROSS MUCH OF THE AREA. WITH THE RICH MOISTURE IN PLACE
ACROSS SOUTH CENTRAL TEXAS A TROPICAL DOWNPOUR WITH LOCALLY HEAVY
RAINFALL IS POSSIBLE. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE
POSSIBLE WITH AN ISOLATED TOTALS UP TO 5 INCHES. THIS MUCH RAIN
COULD CAUSE SOME LOCALIZED FLOODING DUE TO RAPID RUNOFF ON THE
MOIST SOILS FROM MAY. AGAIN THE THREAT FOR WIDESPREAD FLOODING HAS
DIMINISHED WHICH IS THE REASONING FOR THE DROPPING AND SHORTENING
OF THE WATCH...ALTHOUGH THE LOCALIZED THREAT CONTINUES THROUGH THE
EVENING HOURS ACROSS ALL OF SOUTH CENTRAL TEXAS.

SHORT TERM MODELS SHOW OUTFLOWS FROM THE ONGOING CONVECTION COMING
TOGETHER OVERNIGHT TO PRODUCE MORE SHOWERS AND THUNDERSTORMS
MAINLY ACROSS THE EDWARDS PLATEAU...WITH COVERAGE DECREASING LATE
TONIGHT TOWARDS THURSDAY MORNING. PRECIPITABLE WATER VALUES OF
1.5 TO 2 INCHES STICK AROUND FOR ONE MORE DAY ON THURSDAY SO
ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE. A
TROUGH SITUATED ACROSS SOUTH CENTRAL TEXAS WILL AID IN THE
DEVELOPMENT OF THIS ACTIVITY AS WELL. RAINFALL CHANCES AND AMOUNTS
DROP OFF LATE THURSDAY INTO THURSDAY NIGHT AS THE REMNANT OF BILL
GET PICKED UP IN THE UPPER LEVEL FLOW AND TAKEN TO THE EAST.

LONG TERM (FRIDAY THROUGH WEDNESDAY)...
SLIGHT RAIN CHANCES CONTINUE INTO FRIDAY AS WE STAY MOIST HERE IN
CENTRAL TEXAS. LEFTOVER MOISTURE FROM THE FORMER PACIFIC STORM
CARLOS WILL THEN INTERACT WITH AN INVERTED TROUGH OVER NORTHERN
MEXICO TO ONCE AGAIN INCREASE RAIN CHANCES SATURDAY THROUGH MONDAY
MAINLY ACROSS THE RIO GRANDE PLAINS. WITH THE TAP OF BOTH PACIFIC
AND ATLANTIC MOISTURE AND THE SYNOPTIC LIFT FROM THE TROUGH
LOCALLY HEAVY RAINFALL MAY AGAIN BE POSSIBLE SUNDAY AND MONDAY.
THE TROUGH STICKS AROUND FOR THE FIRST HALF OF NEXT WEEK ACROSS
THE BIG BEND REGION PRODUCING SLIGHT CHANCES OF RAIN WITH
SOUTHERLY FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              73  87  73  90  74 /  60  50  30  20  10
AUSTIN BERGSTROM INTL AIRPORT  72  86  73  89  73 /  60  50  30  20  10
NEW BRAUNFELS MUNI AIRPORT     73  87  73  90  73 /  60  50  30  20  10
BURNET MUNI AIRPORT            72  86  72  90  72 /  60  50  30  20  10
DEL RIO INTL AIRPORT           74  91  74  91  74 /  30  20  30  20  30
GEORGETOWN MUNI AIRPORT        72  86  73  90  74 /  60  60  30  20  10
HONDO MUNI AIRPORT             73  87  73  88  73 /  60  50  40  20  20
SAN MARCOS MUNI AIRPORT        72  86  73  89  73 /  60  50  30  20  10
LA GRANGE - FAYETTE REGIONAL   74  87  74  89  74 /  60  50  20  20  10
SAN ANTONIO INTL AIRPORT       75  87  74  89  74 /  60  50  30  20  10
STINSON MUNI AIRPORT           74  87  75  90  74 /  60  50  30  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
COUNTIES: BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES...
GUADALUPE...KARNES...LAVACA...LEE...WILSON.

&&

MESOSCALE/AVIATION...26
SYNOPTIC/GRIDS...TREADWAY
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Jun 17, 4:11 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
411 PM CDT WED JUN 17 2015

TXZ171>173-183>192-202>206-217>220-228-182115-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-MAVERICK-ZAVALA-FRIO-ATASCOSA-DIMMIT-
411 PM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

TROPICAL DEPRESSION BILL WILL CONTINUE TO MOVE AWAY ACROSS NORTH
TEXAS. BANDS OF SHOWERS AND THUNDERSTORMS FROM THE STORM AND
ISOLATED SHOWERS AND THUNDERSTORMS FORMING IN THE RICH MOISTURE
OVER SOUTH CENTRAL TEXAS WILL CONTINUE TONIGHT. LOCALLY HEAVY
TROPICAL DOWNPOURS WILL BE POSSIBLE WITH THIS ACTIVITY POSSIBLY
LEADING TO LOCALIZED FLOODING AS ONE TO THREE INCHES OF RAIN ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED SHOWERS AND THUNDERSTORMS THAT COULD PRODUCE A BRIEF
DOWNPOUR OF HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE DAY ON
THURSDAY. AN ADDITIONAL HALF IN OF RAIN COULD FALL FROM THESE
SHOWERS AND STORMS. ALTHOUGH CHANCES OF SHOWERS AND THUNDERSTORMS
CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND WIND REPORTS TO THE
NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO.

TXZ193-194-207>209-221>225-182115-
BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
411 PM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT. TROPICAL
DEPRESSION BILL WILL CONTINUE TO MOVE AWAY ACROSS NORTH TEXAS.
BANDS OF SHOWERS AND THUNDERSTORMS FROM THE STORM AND ISOLATED
SHOWERS AND THUNDERSTORMS FORMING IN THE RICH MOISTURE OVER SOUTH
CENTRAL TEXAS WILL CONTINUE TONIGHT. LOCALLY HEAVY TROPICAL
DOWNPOURS WILL BE POSSIBLE WITH THIS ACTIVITY POSSIBLY LEADING TO
LOCALIZED FLOODING AS ONE TO THREE INCHES OF RAIN ARE POSSIBLE.
SOME AREAS COULD SEE UP TO 5 INCHES IN THE HEAVIER SHOWERS AND
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED SHOWERS AND THUNDERSTORMS THAT COULD PRODUCE A BRIEF
DOWNPOUR OF HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE DAY ON
THURSDAY. AN ADDITIONAL HALF IN OF RAIN COULD FALL FROM THESE
SHOWERS AND STORMS. ALTHOUGH CHANCES OF SHOWERS AND THUNDERSTORMS
CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND WIND REPORTS TO THE
NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO.

In the hours before

Local storm report, Jun 17, 6:50 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
650 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     FLASH FLOOD      1 S BALCONES HEIGHTS    29.48N  98.55W
06/17/2015                   BEXAR              TX   PUBLIC

            WATER RESCUE OCCURRING ON OVERBROOK DR

&&

EVENT NUMBER EWX1500705

CVP
Local storm report, Jun 17, 7:10 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
710 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     FLASH FLOOD      3 N LEON VALLEY         29.54N  98.61W
06/17/2015                   BEXAR              TX   CITY OFFICIAL

            LOCKHILL RD AT BABCOCK CLOSED DUE TO FLOODING

&&

EVENT NUMBER EWX1500706

CVP
Local storm report, Jun 17, 7:14 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
714 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     FLASH FLOOD      2 W OLMOS PARK          29.47N  98.52W
06/17/2015                   BEXAR              TX   LAW ENFORCEMENT

            FLASH FLOODING AT FRESNO AT I-10 FRONTAGE RD

&&

EVENT NUMBER EWX1500707

CVP
Local storm report, Jun 17, 7:16 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
716 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HEAVY RAIN       1 SE HILL COUNTRY VILLA 29.57N  98.48W
06/17/2015  M4.67 INCH       BEXAR              TX   COCORAHS

            4.67 INCHES OF RAIN IN 2 HOURS

&&

EVENT NUMBER EWX1500708

CVP
Local storm report, Jun 17, 7:21 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
721 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     FLASH FLOOD      4 NNW WINDCREST         29.57N  98.41W
06/17/2015                   BEXAR              TX   AMATEUR RADIO

            WATER OVER BRIARCREST

&&

EVENT NUMBER EWX1500709

CVP
Local storm report, Jun 17, 7:33 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
733 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     FLASH FLOOD      LEANDER                 30.56N  97.86W
06/17/2015                   WILLIAMSON         TX   EMERGENCY MNGR

            EM REPORTS SEVERAL ROADS CLOSED IN THE CITY.

&&

EVENT NUMBER EWX1500710

JWZ

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:12 PM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Jun 17, 7:13 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Medina, Wilson3 hr
Jun 17, 7:27 PM CDTAreal Flood AdvisoryEWXKendall3 hr
Jun 17, 7:43 PM CDTFlash Flood WarningEWXKendall3 hr
Jun 17, 7:52 PM CDTAreal Flood AdvisoryEWXGillespie, Kendall, Kerr3 hr
Jun 17, 8:28 PM CDTRiver Flood WarningEWXBexar25 hr
Jun 17, 8:35 PM CDTRiver Flood WarningEWXBexar, Wilson36 hr
Jun 17, 8:35 PM CDTRiver Flood WarningEWXKarnes3 days
Jun 17, 8:43 PM CDTFlash Flood WarningEWXGillespie3 hr
Jun 17, 8:53 PM CDTAreal Flood AdvisoryEWXKendall, Kerr3 hr
Jun 17, 9:13 PM CDTFlash Flood WarningEWXBandera, Kendall, Kerr3 hr
Jun 17, 9:31 PM CDTAreal Flood AdvisoryEWXFrio3 hr
Jun 17, 10:07 PM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real3 hr
Jun 17, 10:13 PM CDTRiver Flood WarningEWXWilliamson17 hr
Jun 17, 10:33 PM CDTFlash Flood WarningEWXBandera, Kerr, Real3 hr
Jun 18, 12:27 AM CDTAreal Flood AdvisoryEWXReal, Uvalde2 hr
Jun 18, 2:57 AM CDTAreal Flood AdvisoryEWXLavaca3 hr
Jun 18, 3:03 AM CDTFlash Flood WatchEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, DeWitt and 17 more18 hr
Jun 18, 3:36 AM CDTAreal Flood AdvisoryEWXFayette3 hr
Jun 18, 8:57 AM CDTAreal Flood AdvisoryEWXLavaca2 hr
Jun 18, 11:11 AM CDTRiver Flood WarningEWXCaldwell, Gonzales21 hr
Jun 18, 1:43 PM CDTFlash Flood WarningEWXLavaca3 hr
Jun 18, 3:17 PM CDTAreal Flood AdvisoryEWXAtascosa, Frio3 hr
Jun 18, 3:49 PM CDTSpecial Weather StatementEWXFrio41 min
Jun 18, 3:56 PM CDTFlash Flood WarningEWXBlanco, Hays, Travis3 hr
Jun 18, 5:40 PM CDTAreal Flood AdvisoryEWXBurnet, Llano3 hr
Jun 18, 5:51 PM CDTSpecial Weather StatementEWXGillespie39 min
Jun 18, 6:24 PM CDTSpecial Weather StatementEWXWilliamson51 min
Jun 18, 6:29 PM CDTSpecial Weather StatementEWXLlano46 min

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.